Dual checkpoint inhibitor-associated eosinophilic enteritis Journal Article


Authors: Yang, J.; Lagana, S. M.; Saenger, Y. M.; Carvajal, R. D.
Article Title: Dual checkpoint inhibitor-associated eosinophilic enteritis
Abstract: Background: Eosinophilia has been reported as a rare, new biological effect of immune checkpoint inhibition that may be associated with improved treatment response and the development of immune-related adverse events. Case presentation: We report a case of dual checkpoint inhibitor-associated hypereosinophilia and eosinophilic enteritis in a patient with advanced cutaneous melanoma. Rapid resolution of peripheral eosinophilia and associated symptoms was achieved with steroids alone. Conclusions: Immune checkpoint inhibition can trigger inflammation in virtually any organ in the body, leading to diverse clinical manifestations. To our knowledge, this is the first case report of eosinophilic enteritis due to ipilimumab plus nivolumab. © 2019 The Author(s).
Keywords: melanoma; eosinophilia; checkpoint inhibition; eosinophilic enteritis
Journal Title: Journal for ImmunoTherapy of Cancer
Volume: 7
ISSN: 2051-1426
Publisher: Biomed Central Ltd  
Date Published: 2019-01-01
Start Page: 310
Language: English
DOI: 10.1186/s40425-019-0743-5
PUBMED: 31730503
PROVIDER: scopus
PMCID: PMC6858706
DOI/URL:
Notes: Article -- Export Date: 2 December 2019 -- Source: Scopus
Altmetric
Citation Impact
MSK Authors
  1. Richard D Carvajal
    147 Carvajal
  2. Jessica Yang
    3 Yang